Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 685485, 21 pages
http://dx.doi.org/10.1155/2011/685485
Research Article

On the Exact Analytical Solutions of Certain Lambert Transcendental Equations

1Department of Electrical Engineering, University of Montenegro, Dobrota 36, 85 330 Kotor, Montenegro
2Department of Electrical Engineering, University of Belgrade, Bul. kralja Aleksandra 73, 11 000 Belgrade, Serbia
3Department of Maritime Sciences, University of Montenegro, Dobrota 36, 85 330 Kotor, Montenegro

Received 13 August 2010; Revised 16 January 2011; Accepted 18 February 2011

Academic Editor: Shi Jian Liao

Copyright © 2011 S. M. Perovich et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Perovich, The Special Tran Functions Theory, Research Monograph, University of Montenegro, Podgorica, Montenegro, 2004.
  2. S. M. Perovich, “The transcendental method in the theory of neutron slowing down,” Journal of Physics A, vol. 25, no. 10, pp. 2969–2988, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. M. Perovich, “Reply to the comment on the transcendental method,” Journal of Physics A, vol. 28, no. 14, pp. 4191–4200, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. M. Perovich and D. V. Tosic, “Transcendental method in nonlinear circuit theory,” Electronics Letters, vol. 32, no. 16, pp. 1433–1434, 1996. View at Publisher · View at Google Scholar
  5. S. M. Perovich, “Concerning the analytical solution of the dispersive equation in the linear transport theory,” Transport Theory and Statistical Physics, vol. 26, no. 6, pp. 705–725, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. M. Perovich, I. Djurovic, and D. V. Tosic, “Some Comments Concerning the Discrete Eigenvalue,” Nuclear Science and Engineering, vol. 131, no. 3, p. 439, 1999. View at Google Scholar
  7. S. M. Perovich, A. Lompar, and I. Djurovic, The Special Trans Function Theory to the Conductive Fluid Level Estimation, vol. 436, ISA, 2002.
  8. S. M. Perovich and S. I. Bauk, “Determination of the Plutonium temperatureusing the special trans functions theory,” Nuclear Technology and Protection, vol. 25, no. 3, pp. 164–170, 2010. View at Publisher · View at Google Scholar
  9. S. M. Perovich and S. I. Bauk, “The analytical analysis of hopfield neuron parameters by the application of special trans function theory,” in Adaptive and Natural Computing Algorithms, Monograph Publications, pp. 29–32, Springer, New York, NY, USA, 2005. View at Google Scholar
  10. S. M. Perovich, S. K. Simic, D. V. Tosic, and S. I. Bauk, “On the analytical solution of some families of transcendental equations,” Applied Mathematics Letters, vol. 20, no. 5, pp. 493–498, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. M. Perovich, S. I. Bauk, and M. D. J. Jovanovic, “Concerning an analytical solution of some families of nonlinear functional equations,” in Proceedings of the International Conference on Numerical Analysis and Applied Mathematics, vol. 936 of AIP Conference Proceedings, pp. 412–415, September 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. M. Perovich and S. I. Bauk, “The STFT in an exponential function approximation,” in Proceedings of the International Conference on Numerical Analysis and Applied Mathematics, AIP Conference Proceedings, pp. 416–419, September 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. M. Perovich and S. Kordic, “The special trans functions theory and quadratic equations,” in Proceedings of the 9th International Conference “Research and Development in Mechanical Industry” (RaDMI '09), Kotor, Montenegro, 2009.
  14. R. M. Corless, G. H. Gonnet, D. E. G. Hare, D. J. Jeffrey, and D. E. Knuth, “On the Lambert W function,” Advances in Computational Mathematics, vol. 5, no. 4, pp. 329–359, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. H. Lamber, “Observations variae in Mathesin Puram,” Acta Helvetica, vol. 3, pp. 128–168, 1758. View at Google Scholar
  16. E. Humo, The Special Measurement, Svjetlost, Sarajevo, Bosnia, 1981.